# SDR SWAA2021051347927

- Difficulty date: January 19, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 47,451 hours, 28,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W/W PANEL 113BW HAS SURFACE CORROSION AROUND FASTENER HOLES ON BACK SIDE OF PANEL. / FOUND PANEL TO BE UNSERVICEABLE. REPLACED PANEL WITH ONE NEW FROM STOCK. TO BE INSTALLED ON JPANEL-115-CLOSE.
